# SDR 96ZZZX324

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Dhav DHC8311
- Aircraft serial: 286
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Part time: 7,374 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED GJT.  WHEN THE ENGINE BLEEDS WERE SELECTED ON, THE CABIN AND COCKPIT BEGAN TO FILL WITH SMOKE.  THE AIRCRAFT RETURNED TO GJT.  AFTER TROUBLESHOOTING AND A TEST FLIGHT, IT WAS DETERMINED THE NR 2 ENGINE WAS LEAKING OIL INTERNALLY INTO THE BLEED AIR SYSTEM.  THE TURBOMACHINE WAS REPLACED.  GROUND RUNS AND ANOTHER TEST FLIGHT WERE PERFORMED WITH NO DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.
